A West Virginia woman is claiming that her mental and physical health problems were caused by Yaz birth control pills. The 21-year-old woman has now filed a suit against Bayer Corp. alleging that the oral contraceptive gave her negative side effects during the two years she took them.
The woman is claiming that the drug caused her gallbladder to fail and also led to her suicide attempt. The woman began to take the birth control in 2007 after her doctor prescribed them to help with menstrual cramps.
After taking the drug she began to notice pain in her midsection and then learned that her gallbladder was not functioning properly and she later had to have it removed. She then stopped using the pill for short period and began again in April 2009. Se stopped again shortly after because it made her feel sick.
After suffering from severe cramps, she began to take the pill again and this is when she noticed signs of depression and suicidal thoughts. She attempted suicide twice. The woman’s suit claims that the maker of Yaz knew or should have known the risk that it caused to woman who were taking it.
If you or a loved one has suffered from negative side effects after taking the oral contraceptive, Yaz, contact the Yaz lawsuit lawyers of Williams Kherkher by calling